# SDR EISA98085

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SECTIONS 2 AND 3 FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  GENERATED BY PILOT REPORT.  FOUND 3 CHAFED WIRES UNDER SEAT 14D.  SPLICED TOGETHER WIRES AND RE-SEATED WIRE BUNDLE.  ALSO, FOUND FORWARD AND AFT BATTERY CHARGERS INOPERATIVE FOR SECTIONS 2 AND 3 FLOOR PATH EMERGENCY LIGHTS.  REMOVED AND REPLACED BOTH BATTERY CHARGERS.  ALL SYSTEM OPS CHECK GOOD PER MM 33-5.  (X)
